# SDR ASAA9580129

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: RPS1B
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE FORWARD SECTION OF THE EMERGENCY FLOOR TRACK LIGHTS WERE FOUND INOPERATAIVE.  REPLACED THE POWER SUPPLY AND LIGHTS OPERATED NORMALLY.  (M)
